Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 4.911
5-Year Impact Factor: 3.179

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Current Year

Volume 12, 2022 / Issue 5

DOI: 10.1615/Int.J.UncertaintyQuantification.v12.i5

Table of Contents:

DYNAMICAL LOW-RANK APPROXIMATION FOR BURGERS' EQUATION WITH UNCERTAINTY
1-21 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2022039345
MAJORIZATION AS A THEORY FOR UNCERTAINTY
23-45 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2022035476
LEARNING HIGH-DIMENSIONAL PROBABILITY DISTRIBUTIONS USING TREE TENSOR NETWORKS
47-69 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2022034340
CALCULATING PROBABILITY DENSITIES WITH HOMOTOPY AND APPLICATIONS TO PARTICLE FILTERS
71-89 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2022038553
Begell house Digital Library - Whole Library in One Click